MathSciNet Relay Station
MathSciNet bibliographic data
MR2148648 (2006e:40001) 40A05 (54A20)
Lahiri, B. K.; Das, Pratulananda $I$ and $I\sp *$-convergence in topological spaces. Math. Bohem. 130 (2005), no. 2, 153–160.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement